Childhood Diseases

Posted by: Karin | 2009-10-07



Dr my son is using Singulair 5mg for the last 2 yr...He is 6yr old. He has bad temper, irritabillity and intense emotional responses....He is also very strong willed ect. He does not suffer from ADD or ADHD. I went to see a child psychologist yesterday and she said that she thinks that he might have mood dysregulatory disorder and need to see a psychologist and get mood stabelizing meds! I was wondering if he might only be suffering from side effects of Singulair, alot of parents has been mentioning this behaviour with singulair...What' s your thoughts on tis? Thanx

Expert's Reply



The simplest way to answer your question would be for you to stop your son's Singulair immediately and see if his behaviour improves.If it does then it is the Singulair which is affecting him [although this is not common, but can occur in some children] There are many other treatments for asthma if his asthma symptoms start up again.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Want to comment?

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.